PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 88--98 (1990)
LINEAR OPTIMAL CONTROL PROBLEM IN PLANE
Vladimir Jankovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: The linear optimal time control problem in two-dimensional phase space is investigated. The control set is convex compact subset of the phase space, and the class of admissible controls is the class of all controls with at most countably many discontinuities, all of them being of the first kind. Necessary and sufficient conditions, a uniqueness theorem and the existence theorem are proved.
Keywords: Control set, optimal control, maximum principle
Classification (MSC2000): 49A10, 49B10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts